Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 16308, 10 pages
http://dx.doi.org/10.1155/JAMSA/2006/16308

Existence of solutions to Sobolev-type partial neutral differential equations

Department of Mathematics, Indian Institute of Technology, Kanpur 208 016, India

Received 3 January 2005; Revised 30 March 2005; Accepted 31 March 2005

Copyright © 2006 Shruti Agarwal and Dhirendra Bahuguna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bahuguna, “Existence, uniqueness and regularity of solutions to semilinear nonlocal functional differential problems,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 57, no. 7-8, pp. 1021–1028, 2004. View at Google Scholar · View at MathSciNet
  2. K. Balachandran and M. Chandrasekaran, “Existence of solutions of a delay differential equation with nonlocal condition,” Indian Journal of Pure and Applied Mathematics, vol. 27, no. 5, pp. 443–449, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Balachandran and R. Sakthivel, “Existence of solutions of neutral functional integrodifferential equation in Banach spaces,” Indian Academy of Sciences. Proceedings. Mathematical Sciences, vol. 109, no. 3, pp. 325–332, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Balachandran and K. Uchiyama, “Existence of solutions of nonlinear integrodifferential equations of Sobolev type with nonlocal condition in Banach spaces,” Indian Academy of Sciences. Proceedings. Mathematical Sciences, vol. 110, no. 2, pp. 225–232, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Brill, “A semilinear Sobolev evolution equation in a Banach space,” Journal of Differential Equations, vol. 24, no. 3, pp. 412–425, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 162, no. 2, pp. 494–505, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Byszewski and H. Akca, “Existence of solutions of a semilinear functional-differential evolution nonlocal problem,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 34, no. 1, pp. 65–72, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Byszewski and V. Lakshmikantham, “Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space,” Applicable Analysis. An International Journal, vol. 40, no. 1, pp. 11–19, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Fu and K. Ezzinbi, “Existence of solutions for neutral functional differential evolution equations with nonlocal conditions,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 54, no. 2, pp. 215–227, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. E. Hernández, “Existence results for partial neutral functional differential equations with nonlocal conditions,” Cadernos De Matemática, vol. 2, no. 2, pp. 239–250, 2001. View at Google Scholar
  11. M. E. Hernández and H. R. Henríquez, “Existence results for partial neutral functional-differential equations with unbounded delay,” Journal of Mathematical Analysis and Applications, vol. 221, no. 2, pp. 452–475, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Kato, “Nonlinear semigroups and evolution equations,” Journal of the Mathematical Society of Japan, vol. 19, pp. 508–520, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, 1983. View at Zentralblatt MATH · View at MathSciNet
  14. R. E. Showalter, “Existence and representation theorems for a semilinear Sobolev equation in Banach space,” SIAM Journal on Mathematical Analysis, vol. 3, pp. 527–543, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. E. Showalter, “A nonlinear parabolic-Sobolev equation,” Journal of Mathematical Analysis and Applications, vol. 50, pp. 183–190, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet